# SDR SWAA011349

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 10,772 hours, 6,831 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: DAS414A1
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK ( SI-11079-27 ), FOUND RT ELEVATOR TAB, OTBD AFT ROD END BEARING WORN. R&R ROD END BEARING PER MM.
